# SDR IPXA11M64842

- Difficulty date: February 7, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 51,796 hours, 8,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E COMPARTMENT INBD OF SLAT TRACK NR 12, BEADED DOUBLER FOUND WITH SUSPECTED CRACK.  REMOVE DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
